# SDR DALA13056843764

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  WEAR ON SEAT TRACK CROWN AT RBL 45.5 BS 520.  MAINTENANCE COMPLIED WITH SRM 53-00-52. REPAIR 4.
